Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Dynamic phase transitions in a van der Waals gas

Author: Michael Shearer
Journal: Quart. Appl. Math. 46 (1988), 631-636
MSC: Primary 76L05; Secondary 76N15
DOI: https://doi.org/10.1090/qam/973380
MathSciNet review: 973380
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76L05, 76N15

Retrieve articles in all journals with MSC: 76L05, 76N15

Additional Information

DOI: https://doi.org/10.1090/qam/973380
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society